# SDR CA991210027

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: T96W2B28LELE
- Condition: Overheated
- Location: Cabin
- Part time: 389 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING INTERIOR WORK,THE ACCENT LIGHTS AROUND THE CABIN FLOOR LEVEL HAD SOME OVERHEAT SPOTS ON THE PLASTIC TUBES ESPECIALLY THE LONGEST ASSY.   BOMBARDIER NOTIFIED AND SYSTEM DISABLED.
